# SDR AALA20130613006

- Difficulty date: June 13, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 70,848 hours, 37,893 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT GENERATOR FAILED WITH APU ON PLACARD.  EMERGENCY DECLARED FLIGHT RETURNED LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT ENGINE CONSTANT SPEED DRIVE AND GENERATOR.  SYS GROUND CHECK NORMAL OPERATION.
